| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | mirapix increases symptoms: rls during the day?
mirapix increases symptoms: rls during the day?
[ Back to Messages
Posted by terri
on June 05, 2000 at 13:06:29:
In Reply to: Re: rls during the day? posted by Steve on April 21, 2000 at 22:39:40:
: : I was diagnosed as having rls AT NIGHT, and take Sinemet with wonderful success. However, I have been noticing symptoms during the day now too - especially when sitting. Went for a drive the other day and almost lost my mind in the car!! Trying to stay still during evening hours is becomming increasingly more difficult. Does this sound familiar to anyone? What can I do?
: I get this during the day too; usualy sitting. Some care rides have driven me crazy. The only relief I've found is to get up and walk around and stay away from caffeine. Lately, it's been getting worse for me. Lack of sleep and physical activity contribute greatly. I've even run some stairs to get a good burn going. Hot showers are a wonderfull thing to help me get to sleep. It's all been trial and error.
All times are GMT -7. The time now is 09:14 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!